Examples of non-commutative Hodge structures


Hertling, Claus ; Sabbah, Claude



DOI: https://doi.org/10.1017/S147474801100003X
URL: https://arxiv.org/abs/0912.2754
Additional URL: https://www.researchgate.net/publication/45890085_...
Document Type: Article
Year of publication: 2011
The title of a journal, publication series: Journal of the Institute of Mathematics of Jussieu : JIMJ
Volume: 10
Issue number: 3
Page range: 635-674
Place of publication: Cambridge
Publishing house: Univ. press
ISSN: 1474-7480 , 1475-3030
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik VI (Hertling)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item